Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning her 12 year old daughter who on 05-MAR-2009 was vaccinated IM with the first 0.5 ml dose of GARDASIL (lot # unknown) and concomitantly received (DTaP) (manufacturer not reported). On 16-MAY-2009, the patient received the second dose of GARDASIL (lot # unknown) with no concomitant vaccinations administered at that time. On 19-SEP-2009, the patient received the third dose of GARDASIL (lot # unknown) with no concomitant vaccinations administered at that time. Three weeks after the patient''s second dose of GARDASIL on approximately 06-JUN-2009, she developed chronic arthritis and was seen by an orthopedist (name of orthopedist not reported) for arthritis-type symptoms. The patient was placed on MOTRIN. The patient developed psoriatic arthritis and initially needed a wheelchair. The patient was seen by a rheumatologist affiliated with a hospital. The patient had an MRI and a bone scan and was diagnosed with psoriatic arthritis. The patient was placed on sulfasalazine and therapy with prednisone for six weeks. The patient was not hospitalized. Within 2 days after starting the medications the patient''s symptoms had resolved. The patient was back to her normal activities. The rheumatologist was definitely related to GARDASIL and the physician thought her daughter''s arthritis was related to receiving GARDASIL. Psoriatic arthritis was considered to be disabling by the physician. The Health Care professional contacted during telephone follow-up could not supply the following information: lot number. No further information is available at this time. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166